# SDR 99ZZZX1917

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43R
- Make and model: Cndair CL6002B16
- Aircraft serial: 5334
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Sensor
- Part number: 601R623043
- Condition: Failed
- Location: Fuel Cell
- Part time: 663 hours
- Component: 604622501
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL FUEL TANK WOULD STOP AUTOMATIC FUEL TRANSFER AT APPROXIMATELY 800 POUNDS REMAINING IN TANK.  MANUAL TRANSFER WOULD PUMP OUT THE 800 POUNDS.  WOULD ALSO GET 'AUX AUTO XFR' EICAS MESSAGE.  REPLACED LOWER D-FUEL SENSOR IN TAIL TANK SUMP MANIFOLD.  SYSTEM NOW TRANSFERS 'ALL' FUEL OUT OF TAIL WITH NO EICAS MESSAGES AUTOMATICALLY.
